# SDR 95ZZZX5034

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9249N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3448048
- Engine: Cont TSIO360KB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 646743
- Condition: Eroded
- Location: Nr 2 Cylinder
- Part time: 296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED AN INCREASE IN OIL CONSUMPTION ON A SQUAK FOR ANNUAL INSPECTION.  ENGINE APPEARED TO OPERATE NORMALLY ON RUN-UP.  COMPRESSION CHECK REVEALED NR 2 CYLINDER AT 25 PSI.  LEAKING PART RINGS.  REMOVED CYLINDER AND FOUND NR 1 PISTON CROWN DAMAGE.  FIFTY PERCENT OF EDGE SEEMED TO BE MELTED AWAY AND FIRST RING FLANGE BROKEN.  SUSPECT MATERIAL DEFECT.
